# SDR ABXA040317

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 70,613 hours, 17,800 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOWN (GREEN) INDICATION LIGHT INOPERATIVE. LIGHT INOPERATIVE WITH TEST BUTTON PUSHED. CREW PERFORMED A GO AROUND AT EWR. RELAMPED LT MAIN GEAR DOWN GREEN INDICATOR LIGHT AND RT MAIN GEAR DOWN GREEN INDICATOR LIGHT. OPS CHECKED OK.
